Panadol Extra Optizorb Caplets

SWAPS

$9.00 

Panadol Extra with Optizorb Formulation contains a clinically proven combination of ingredients for fighting tough pain.


Each caplet contains paracetamol and caffeine, plus advanced Optizorb technology, designed to fight five types of tough pain: migraine headache, period pain, tension headache, muscle aches and pains, and dental pain.

When you want a powerful pain reliever, choose Panadol Extra.

  • Migraine Headache
  • Muscle Aches & Pains
  • Period Pain
  • Dental Pain
  • Tension Headache

Panadol Tablets provide fast, effective temporary relief of pain and discomfort.

Other Features

No gluten, lactose or sugar | Contains paracetamol | Does not contain ibuprofen.

Active Ingredient

500mg Paracetamol, 65mg caffeine